# SDR SWAA2019123069955

- Difficulty date: December 23, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 46,504 hours, 27,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY EMERGENCY SLIDE PACK FELL OUT OF HARNESS.     REPACKED THE SLIDE IAW AMM.
